Homeopathy and Health Forum
Aggravation from Thuja 100cHi!
I started going to LA School of Homeopathys clinic a little over a year ago to treat my panic disorder. I started to get panic attacks when i was 16, after overdosing on ether. They are usually triggered by feeling out of my body or feeling out of control of my body in some way, like if i get a contact high from weed or go on a big drop on a rollercoaster. Caffiene is the absolute worst. I will be in non stop panic attack for hours until the caffiene leaves my body. When i was 16, i would get them 3-4 times daily, sometimes totally randomly. Im 33 now and had made immense progress. I was going on more and more intense rollercoasters without freaking out (thoughi still had to limit the size of drops and could never go upside down), and i could even consume small amounts of caffiene.
At first the clinic gave me aether, then nux vomica, then carcinosin, and not much really happened. In august, they started me on thuja 30c, and it almost immediatey reactived my panic disorder, and brought out new triggers. Heat has always been a minor trigger, but now its a major one. The scent of strong perfumes is the same. It would make me a little jittery, but now it makes me want to explode. Being in crowds is a new one. Even walking down a busy sidewalk can make me start to panic. Its making me crazy, cuz none of these things bother ME, but they bother my panic disorder like crazy. I actually like heat and crowds.
I went on vacation with a friend in september, and even the sight of beautiful, expansive nature was so overwhelming it gave me a panic attack.
I stopped taking it until my next appt, and they concluded that it was working, and changed my dosage to 100c. Ive taken two doses now, on dec 1st and jan 1st, and my panic disorder is FULL BLOWN. I feel like all the work ive done since i was 16 has gone out the window and im right back to where i started. I had a bottle of kombucha, which is normally the most caffiene i can drink and be fine, and had a panic attack at work for three hours. Today, it was slightly warm and the air was stale at work, and it gave me three panic attacks. I could not function without chugging ice water and taking off my sweater, and even then it was difficult. I have spent over half my life fighting this panic disorder, and have made insane amounts of improvement, and suddenly im back to square one.
This month, i have 9 dentist appointments. Ive never had a filling before, and while im not so scared of the pain, im terrified of the novocaine, because feeling numb feels similar to feeling high amd out of control over a part of my body, and im terrified that itll give me a panic attack. I cant afford to be this fragile right now.
When i have panic attacks, my hands and feet start sweating, my mind gets cloudy, everything feels loud and bright, and i feel constricted and like i need to escape, my face twitches, i impulsively bounce on my toes, i have a hard time swallowing, and its incredibly difficult to breathe.
My questions are - how do i know its working and not just causing further damage? Where is the turning point when its supposed to get better? How can i stop these insane symptoms in case of emergency? Is there an antidote? How long is this supposed to take?
I would appreciate any help you can give. I have an appointment soon, but this is causing me so much difficulty im not sure i can wait. My life is becoming unbearable.
Crumby on 2018-02-03
This thread continues beneath the following ad.
The way this works , if you aggravate with your original symptoms, you wait and watch and the aggravation should subside- then you should start feeling better and not dose again until you feel you are going backwards.
Every person reacts in their own time frame with the right remedy.
For example, one person could take the 30c,
Aggravate for a week, then start feeling calm,
Then notice after 5 weeks they feel panic again,
And at that time take one more dose of 30c.
Then wait again, perhaps aggravate again ,
And then maybe not feel panic again for 2 months- you dose
On your individual reactions.
You are not going backwards. You had too many doses
And then upping the potency is wrong. Homeopathic remedies
Work bc the body will not tolerate TWO similar
Out of balance states. The body reacts by
Increasing the life force to get rid of the remedy(which is just a highly diluted molecule copy) As the life force clears the remedy, it also targets the real out of balance state and clears that too.
I would cancel your dental apps for now as
Dental work can antidote the remedy besides
Trigger your attacks right now.
You need a more experienced homeopath,
The doses will wear off - do not take more.
I suggest you call Mary Aspinwall , a homeopath of many years and teacher in Santa Barbara. She will do some cases by phone or at least direct you
To someone who knows what they are doing.
[Edited by simone717 on ]
♥ simone717 2 weeks ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.